# SDR AC2A075848

- Difficulty date: September 4, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 599 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 222380009105
- Part serial: K0111
- Condition: Leaking
- Location: Hyd System
- Part time: 478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING AT INPUT SEAL. REPLACED PUMP.
